Applications of Mathematics, first online, pp. 1-12


Dirichlet boundary value problem for an impulsive forced pendulum equation with viscous and dry frictions

Martina Pavlačková, Pavel Ženčák

Received September 13, 2019.   Published online October 21, 2020.

Abstract:  Sufficient conditions are given for the solvability of an impulsive Dirichlet boundary value problem to forced nonlinear differential equations involving the combination of viscous and dry frictions. Apart from the solvability, also the explicit estimates of solutions and their derivatives are obtained. As an application, an illustrative example is given, and the corresponding numerical solution is obtained by applying Matlab software.
Keywords:  impulsive Dirichlet problem; Kakutani-Ky Fan fixed-point theorem; pendulum equation; dry friction
Classification MSC:  34A60, 34B15
DOI:  10.21136/AM.2020.0232-19

PDF available at:  Springer   Institute of Mathematics CAS

References:
[1] J. Andres, H. Machů: Dirichlet boundary value problem for differential equations involving dry friction. Bound. Value Probl. 2015 (2015), Article ID 106, 17 pages. DOI 10.1186/s13661-015-0371-z | MR 3359755 | Zbl 1341.34018
[2] I. Benedetti, V. Obukhovskii, V. Taddei: On noncompact fractional order differential inclusions with generalized boundary condition and impulses in a Banach space. J. Funct. Spaces 2015 (2015), Article ID 651359, 10 pages. DOI 10.1155/2015/651359 | MR 3335453 | Zbl 1325.34007
[3] M. Cecchi, M. Furi, M. Marini: On continuity and compactness of some nonlinear operators associated with differential equations in noncompact intervals. Nonlinear Anal., Theory Methods Appl. 9 (1985), 171-180. DOI 10.1016/0362-546X(85)90070-7 | MR 777986 | Zbl 0563.34018
[4] H. Chen, J. Li, Z. He: The existence of subharmonic solutions with prescribed minimal period for forced pendulum equations with impulses. Appl. Math. Modelling 37 (2013), 4189-4198. DOI 10.1016/j.apm.2012.09.023 | MR 3020563 | Zbl 1279.34053
[5] A. F. Filippov: Differential Equations with Discontinuous Right-Hand Sides. Mathematics and Its Applications: Soviet Series 18. Kluwer Academic, Dordrecht (1988). MR 0790682 | Zbl 0664.34001
[6] S. Fučík: Solvability of Nonlinear Equations and Boundary Value Problems. Mathematics and Its Applications 4. D. Reidel, Dordrecht (1980). MR 0620638 | Zbl 0453.47035
[7] A. Granas, J. Dugundji: Fixed Point Theory. Springer Monographs in Mathematics. Springer, Berlin (2003). DOI 10.1007/978-0-387-21593-8 | MR 1987179 | Zbl 1025.47002
[8] G. Hamel: Über erzwungene Schwingungen bei endlichen Amplituden. Math. Ann. 86 (1922), 1-13. (In German.) DOI 10.1007/BF01458566 | JFM 48.0519.03
[9] F. Kong: Subharmonic solutions with prescribed minimal period of a forced pendulum equation with impulses. Acta Appl. Math. 158 (2018), 125-137. DOI 10.1007/s10440-018-0177-y | MR 3869474 | Zbl 1407.34055
[10] J. Mawhin: Global results for the forced pendulum equation. Handbook of Differential Equations: Ordinary Differential Equations. Vol. 1. Elsevier, Amsterdam, 2004, 533-589. DOI 10.1016/S1874-5725(00)80008-5 | MR 2166494 | Zbl 1091.34019
[11] J. Meneses, R. Naulin: Ascoli-Arzelá theorem for a class of right continuous functions. Ann. Univ. Sci. Budap. Eötvös, Sect. Math. 38 (1995), 127-135. MR 1376419 | Zbl 0868.26003
[12] M. Pavlačková: A Scorza-Dragoni approach to Dirichlet problem with an upper-Carathéodory right-hand side. Topol. Methods Nonlinear Anal. 44 (2014), 239-247. DOI 10.12775/TMNA.2014.045 | MR 3289017 | Zbl 1360.34031
[13] I. Rachůnková, J. Tomeček: Second order BVPs with state dependent impulses via lower and upper functions. Cent. Eur. J. Math. 12 (2014), 128-140. DOI 10.2478/s11533-013-0324-7 | MR 3121827 | Zbl 1302.34049
[14] J. Xie, Z. Luo: Subharmonic solutions with prescribed minimal period of an impulsive forced pendulum equation. Appl. Math. Lett. 52 (2016), 169-175. DOI 10.1016/j.aml.2015.09.006 | MR 3416402 | Zbl 1380.34065

Affiliations:   Martina Pavlačková (corresponding author), Department of Computer Science and Applied Mathematics, Moravian Business College Olomouc, tř. Kosmonautů 1288/1, 779 00, Olomouc, Czech Republic, e-mail: pavlackovam@centrum.cz; Pavel Ženčák, Department of Mathematical Analysis and Applications of Mathematics, Faculty of Science, Palacký University, 17. listopadu 12, 771 46 Olomouc, Czech Republic, e-mail: pavel.zencak@upol.cz


 
PDF available at: